New doctor has taken me off 100mg Amiodarone and replaced with 25mg toprol XL. I am experiencing dizziness, extreme sensitivity to heat and sunlight, confussion...I have waited a week thinking the side effects would subside. Internet research has led me to believe that the amiodarone can stay in my system for up to ninety days...or is it the beta blocker I am having a bad reactiont to??? Did the amiodarone damage my eyes? My vision has declined substantially over the past two years.
Amiodarone is the "strongest" rhythm medication I know of, it is always prescribed and initiated with great care...and I do understand it takes time for it to work out of your system once one stops taking it.
As for the 25mg dose of Toprol XL, that is a very low dose of a relatively "mild" medication, it should have no side-effects, unless they are related to latent Amiodarone. You need to discuss with your doctor.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.